# SDR SWAA2021071280254

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS773 RBL8 WL157. ; / [01] UPDATED MESUREMENTS; [02] CORROSION ON RAIL PREVIOUSLY REPAIRED SECTION WAS FOUND TO OUT OF LIMITS DO TO NO LIMITS ARE LISTED IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] VERIFIED; CONFIRMED; [04] BEGAN INSTALLING REPAIR CHANNEL PER SRM 53-00-53-2R-2; [05] REPLACED CHANNEL PER SRM 53-00-53-2R-2; [06] VERIFIED INSTALLATION OF ACB REPAIR CHANNEL; BS 773; RBL 8; WL 157; PER SRM 53-00-53-2R-2; [07] UPDATED USED PART; [08] VERIFIED ALL WORK COMPLETE THIS TASK; [09] PRIOR TO INSTALLATION REMOVED PREVIOUS REPAIR PER SRM 51-40-02 AND FABRICATED REPAIR PART PER SRM 53-00-53-2R-2; [10] PRIOR TO INSTALLATION; VERIFIED DAMAGED CHANNEL WAS REMOVED AND REPLACEMENT CHANNEL WAS FABRICATED; LOCATED AND DRILLED; PER SRM 51-40-02 AND SRM 53-00-53-2R-2; VERIFIED ALL WORK COMPLETED THIS TASK; [11] CERTIFIED STEP
